Bio Med

Customized Training

Business

Customized Training

EMS

Customized Training

Engineering

Customized Training

Customized Training

 

AGENDA

Phlebotomy Seminar Logo

2014 Agenda - In The Past

Friday, October 10, 2014  9 am - 4 pm,

Seminar Agenda


TIMELINE AGENDA - 2014
8:00 am Check-in, Continental Breakfast, and Networking
9:00 am

Welcome & Opening Remarks

Angela Dahlin
Phlebotomy Instructor, Hennepin Technical College (HTC)

Annette Roth
Executive Director of Institutional Advancement and Marketing, HTC

9:15

What would you do? - Sample Collection Scenarios (60 min)

Dennis J. Ernst MT (ASCP)
Executive Director, Center for Phlebotomy Education, Inc.

Bio and Presentation

10:15 am Break  (10:15 to 10:30)
10:30 am

Top Ten Preanalytical Threats to Accurate Results (90 min)

Dennis J. Ernst MT (ASCP)
Executive Director, Center for Phlebotomy Education, Inc.

Bio and Presentation

12:00 am Buffet Luncheon (12:00 to 12:45)
12:45 pm

Communicating Across Styles (60 min)

Amy S. Tolbert, Ph. D., CSP
Principal, ECCO International

Bio and Presentation

 

Question and Answer Session
Communicating Across Styles

1:45 pm - 2:00 pm

2:00 pm

Break  (2pm to 2:15 pm)

2:15 pm

Successful Strategies for Difficult Draws (90 min)

 

Dennis J. Ernst MT (ASCP)
Executive Director, Center for Phlebotomy Education, Inc.

Bio and Presentation

 

Question and Answer Session
Successful Strategies for Diffcult Draws
3:45 pm  - 4:00 pm

4:00 pm Wrap Up
Thank - you for attending!
 

 


In The Past - Links

Presenters & Topics - 2014

Agenda - 2014

Seminar Home




Last updated by lgoff : 2014-12-30 14:26:35